MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ZIP 24 SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE

STRYKER INSTRUMENTS-KALAMAZOO ZIP 24 SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE
Catalog Number PS1240
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device discarded.
 
Event or Problem Description
The user facility reported that the device was causing irritation and blistering during a check up after a procedure.  patient's zip device was removed and was replaced with steristrips at 2 weeks rather than the planned 3 weeks for removal.Patient's wound and blistering is healing well.

Brand Name
ZIP 24 SURGICAL SKIN CLOSURE DEVICE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key12338979
Report Number3015967359-2021-01829
Device Sequence Number19583639
Product Code KGX
UDI-Device Identifier10865379000030
UDI-Public10865379000030
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPS1240
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2021
Initial Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;